# SDR 00FDEA00666

- Difficulty date: September 19, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT GEAR RETRACT AND HANDLE OFF, LEFT GEAR GREEN & RED LIGHT CAME ON.  FLAPS WERE UP AND AILERONS LEVEL AFT GEAR EXT LEFT RED GEAR LIGHT STAY ON WITH NORM DOWN GRN LIGHT.  *S/D*  PERF MLG UPLOCK SPRING BUNGEE TEST PER MM 32-32-71, CK GOOD.  NO DEFECTS NOTED.
